# SDR CA071025007

- Difficulty date: October 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,781 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Seized
- Location: Rt Te Flap
- Component: Flap, Beech
- Component part number: 35165050
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN FLAPS WERE SELECTED DOWN, THE RT WING BECAME HEAVY. AILERON CONTROL WAS REDUCED AND FELT DIFFERENT THAN NORMAL. THE PILOT LANDED WITHOUT FURTHER INCIDENT AND SELECTED FLAPS UP. THE FLAPS DID NOT MOVE WHEN SELECTED UP, SPLIT-FLAP SAFETY MECHANISM WAS ACTUATED.  THE RT OB FLAP, IB AFT ROLLER APPEARS TO HAVE SEIZED AND TORE OUT OF THE FLAP BRACKET. WHEN THE AMO DRILLED APART THE FLAP FOR REPAIR, THEY NOTED THAT THE BRACKET WAS WORN THIN FROM THE ROLLER. THIS, WOULD ONLY BE VISIBLE ONCE THE ROLLER WAS REMOVED.  THE MM DOES NOT SPECIFICALLY REQUIRE REMOVAL OF FLAPS OR ROLLERS FOR INSPECTION OR LUBRICATION. A REGULAR REMOVAL OF ALL FLAPS TO INSPECT CONDITION OF ROLLERS AND FLAP BRACKETS WOULD LIKELY HAVE CAUGHT THIS PROBLEM BEFORE IT FAILED. (TC NR 20071025007)
